# SDR DALA2016030101543

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED W CHANNEL ON FLOOR PANEL 886C AT CABIN PAX.  W CHANNEL ON FLOOR PANEL 886C AT CABIN PAX WAS REPLACED IAW DWG 9936639, REV P, SRM 51-30-1.
